# SDR DALA2017032002218

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 54,133 hours, 29,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE OUTBOARD FORWARD CORNER OF FUELING PANEL SKIN STRUCTURE.  STOP DRILLED THE CRACK AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 57-20-01 AND ERA 556741-17.
